Table of Contents
Can Coricidin cause hallucinations?
Multiple Coricidin products contain the cough suppressant dextromethorphan, a medication that can produce hallucinations and dissociation when taken in high doses.
What’s in Triple C’s that make you trip?
The medication is used legiti- mately to treat the symptoms that typically result from colds or upper respiratory allergies. Triple C (Coricidin HBP Cough & Cold) is available as red tablets contain- ing 30 milligrams of dextromethorphan.
What is the active ingredient in Coricidin HBP?
Active Ingredients (in each tablet): Chlorpheniramine Maleate (4 mg), Dextromethorphan HBr (30 mg).
Is coricidin addictive?
It supposedly has no addictive qualities, although there are few reported cases of dependence and craving. One such case report described a patient who had abused cough syrup containing dextromethorphan for 8 years.
How long does Coricidin HBP last?
Do not take this product for pain more than 10 days (adults) or 5 days (children) unless directed by a doctor. Do not take this product for fever more than 3 days unless directed by your doctor.
Is Coricidin HBP addictive?
What happens if you take to much Coricidin HBP?
Symptoms of overdose may include: nausea, vomiting, loss of appetite, sweating, stomach/abdominal pain, extreme tiredness, agitation, confusion, flushing, hallucinations, yellowing eyes/skin, dark urine, seizures.
What are the side effects of Coricidin Cough and cold?
Coricidin HBP Cough & Cold is a combination medicine used to treat sneezing, runny nose, watery eyes, hives, skin rash, itching, and cough caused by allergies, the common cold, or the flu.
Can you take Coricidin if you have high blood pressure?
Coricidin HBP has a line of 6 cold and flu medications, specifically designed for people with high blood pressure. “Common cold medicine decongestants may raise one’s blood pressure.”.
How many milligrams of Coricidin HBP can you take?
Brain damage The effects of Coricidin HBP products can last up to six hours when taken in excessively high doses, according to the U.S. Department of Justice. The medicine is typically safe and effective when people take 10 to 30 milligrams every six hours. But high doses can lead to adverse reactions, including overdose.
What kind of drugs do you take for a cold?
Dextromethorphan (DXM) is a cough suppressor found in more than 120 over-the- counter (OTC) cold medications, either alone or in combination with other drugs such as analgesics (e.g., acetaminophen), antihistamines (e.g., chlorpheniramine), decongestants (e.g., pseudoephedrine), and/ or expectorants (e.g., guaifenesin).